# SDR UALA2011110706038

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,995 hours, 12,983 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 176
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATICS FAILED TO PRESSURIZE ON ENGINE START.  4 PSI ONLY.  COMPLIED WITH MEL 3611G APU BLEED VALVE LIGHT OPS NORMAL.  APU SURGE CONTROL VALVE.  LEAK AND OP'S CHECKED GOOD.
